American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jian Kang and Timothy D. Johnson. A slice sampler for the hierarchical Poisson/Gamma random field model. Contemporary Mathematics 622 (2014) 21-35.
Book volume table of contents   
View Article: PDF

[2] Zhouwang Yang, Huizhi Xie and Xiaoming Huo. Data-driven smoothing can preserve good asymptotic properties. Contemporary Mathematics 622 (2014) 125-139.
Book volume table of contents   
View Article: PDF

[3] A. Shcherbina. Estimation of the mean value in a model of mixtures with varying concentrations. Theor. Probability and Math. Statist. 84 (2012) 151-164.
Abstract, references, and article information   
View Article: PDF

[4] O. Sugakova. Empirical Bayesian classification for observations with admixture. Theor. Probability and Math. Statist. 84 (2012) 165-172.
Abstract, references, and article information   
View Article: PDF

[5] O. Sugakova. Adaptive estimators for parameters of a mixture of two symmetric distributions. Theor. Probability and Math. Statist. 82 (2011) 149-159. MR 2790490.
Abstract, references, and article information   
View Article: PDF

[6] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF

[7] D. I. Pohyl'ko. Histogram estimators of the shape of the concentration function in a two-component mixture. Theor. Probability and Math. Statist. 72 (2006) 125-133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Mathé and Sergei V. Pereverzev. Regularization of some linear ill-posed problems with discretized random noisy data. Math. Comp. 75 (2006) 1913-1929. MR 2240642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Maiboroda and O. Kubaichuk. Improved estimators for moments constructed from observations of a mixture. Theor. Probability and Math. Statist. 70 (2005) 83-92.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Yu. Ryzhov. Estimates of distributions of components in a mixture from censoring data. Theor. Probability and Math. Statist. 69 (2004) 167-174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Mattner. Remarkable asymmetric random walks. Proc. Amer. Math. Soc. 127 (1999) 1847-1854. MR 1487326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Aaronson, R. Burton, H. Dehling, D. Gilat, T. Hill and B. Weiss. Strong laws for $L$- and $u$-statistics. Trans. Amer. Math. Soc. 348 (1996) 2845-2866. MR 1363941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. I. Katsevich and A. G. Ramm. Nonparametric estimation of the singularities of a signal from noisy measurements . Proc. Amer. Math. Soc. 121 (1994) 1221-1234. MR 1227518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yannis G. Yatracos. On the existence of uniformly consistent estimates . Proc. Amer. Math. Soc. 94 (1985) 479-486. MR 787899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Konrad Behnen. A generalization of a theorem by D. K. Faddeev . Proc. Amer. Math. Soc. 46 (1974) 51-58. MR 0352382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1